# SDR USAA920071089

- Difficulty date: October 9, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N876948
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON THE R4 DOOR CUT LOWER SILL THRESHOLD MID SUPPORT ANGLE, BS 1671, RBL 58.22.  REPLACED THE R4 DOOR CUT LOWER SILL THRESHOLD MID SUPPORT ANGLE, BS 1671, RBL 58.22 IAW B757 SRM 51-40-02.
